# SDR AALA20120327017

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 6,100 hours, 2,366 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED ANTI SKID INOPERATIVE LIGHT ILLUMINATED AFTER TAKEOFF.  LIGHT FLICKERED ON AND OFF SEVERAL TIMES THEN EVENTUALLY REMAINED OFF FOR REMAINDER OF FLIGHT.  FLIGHT LANDED LAX WITHOUT INCIDENT.  PLACARD OUTBOARD CHANNEL INOPERATIVE PER MEL.  REPLACED ANTI-SKID/AUTOBRAKE CONTROL UNIT AT DFW ON 04/01/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
